Stability and asymptotic estimates in nonautonomous linear differential systems

G. Söderlind, R.M.M. Mattheij

    Research output: Contribution to journalArticleAcademicpeer-review

    195 Downloads (Pure)

    Abstract

    A new theory is presented, in which a generalized kinematic similarity transformation is used to diagonalize linear differential systems. No matrices of Jordan form are needed. The relation to Lyapunov’s classical stability theory is explored, and asymptotic estimates of fundamental solutions are given. Finally, some possible numerical applications of the presented theory are suggested.
    Original languageEnglish
    Pages (from-to)69-92
    JournalSIAM Journal on Mathematical Analysis
    Volume16
    Issue number1
    DOIs
    Publication statusPublished - 1985

    Fingerprint Dive into the research topics of 'Stability and asymptotic estimates in nonautonomous linear differential systems'. Together they form a unique fingerprint.

    Cite this